# SDR DALA2016012800722

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 107,955 hours, 13,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE TENSION TIES BS 1120 LT SLOPING SHEAR WEB TO SUPPORTING STRUCTURE, INBD DOUBLER FOUND CRACK.  REPAIR UPPER LOBE TENSION TIE BS 1120, LT SLOPING SHEAR WEB TO SUPPORTING STRUCTURE INBD IAW SRM 53-40-30, REPAIR 3, REV 95 AND DO HFEC INSPECTION OF THE CUT EDGE AND FASTENER HOLES.  NO CRACK FOUND IAW NDT PART 6 51-00-00, PROCEDURE 16. 23.  THE REPAIR DOUBLER MAKE FROM 2024-0 0.050" AND HEAT TREAT TO 42 IAW SA5126-01001-1 AND GUSSET MAKE FROM 2024-0 0.063" AND HEAT TREAT TO 42 IAW SA 5126-01001-1.  ALL FILLER MAKE FROM 2024-T3, 0.050" AND 2024T3, 0.040" IAW SRM 53-40-30, REPAIR 3, TABLE 201.  DO THE INSPECTION OF THE CANTED SHEAR WEB IAW SRM 53-40-30, REPAIR 3, TABLE 202.  INSPECTION THRESHOLD: 3000 FC AFT REPAIR INSTALLATION.  INTERVAL: 3000FC. REPEAT INSPECTIONS METHOD: DVI OF THE CANTED SHEAR WEB.  GUSSETS REPAIR DOUBLER REPAIR FILLERS AND THE CONNECTED STRUCTURE. JOB COMPLETED. REQUIRE INSPECTION ITEM COMPLETE.
